Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1979, Volume 47, Issue 5

A Simple Test for Heteroscedasticity and Random Coefficient Variation<1287:ASTFHA>2.0.CO;2-9
p. 1287-1294

A. R. Pagan, T. S. Breusch

A simple test for heteroscedastic disturbances in a linear regression model is developed using the framework of the Lagrangian multiplier test. For a wide range of heteroscedastic and random coefficient specifications, the criterion is given as a readily computed function of the OLS residuals. Some finite sampleevidence is presented to supplement the general asymptotic properties of Lagrangian multiplier tests.

Log In To View Full Content

Journal News